# SDR SWAA2021050521117

- Difficulty date: October 6, 2020
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N7830A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28008
- Aircraft time: 63,927 hours, 28,507 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFERED FROM NON-ROUTINE # G754086. L/H HORIZONTAL STAB FWD UPPER SLIDING SEAL CRACKED. / DMA 0285096 CLEARING # 57220 REPLACED L/H HORIZONTAL STAB SLIDING SEAL PER MM 53-31-31
